| Model Number |
72202962 |
| Medical Device Problem Codes |
Break (1069); Crack (1135); Material Integrity Problem (2978); Optical Obstruction (3002)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Event or Problem Description
It was reported that during use, the video arthroscope was unviewable.The procedure was completed with a competitor device.There was a significant surgical delay and no further complications were reported.
Additional Manufacturer Narrative
Internal complaint reference (b)(4).H6: the reported device was received for evaluation.A visual inspection of returned device found severe tip damage, cracked weld, broken fibers and broken internal optics.These failures have been determined to be related to the reported event.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause was associated with an unintended use of the device.Factors that could have contributed to the reported event include an impact event inconsistent with normal use.No containment or corrective actions are recommended at this time.Internal complaint reference (b)(4).H8: e and f codes updated.Usage of device updated.